The antiphospholipid antibody (APS) syndrome is characterized by antiphospholipid antibodies (lupus anticoagulant [LA] or anticardiolipin [aCL], a recurrent arterial and venous thrombosis, recurrent fetal loss, and thrombocytopenia. Pulmonary hemorrhage is an unusual complication. We describe a 32-year-old woman with a history of recurrent pulmonary hemorrhage and transient renal dysfunction. Her original diagnosis was Goodpasture’s syndrome, and she was treated with immunosuppressive drugs. Necrosing livedo reticularis of the legs subsequently developed. The presence of aCL and LA in the patient’s serum, the finding of noninflammatory microthrombi in the dermal capillaries, and the lack of laboratory or pathologic features of Goodpasture’s syndrome, confirmed a diagnosis of APS in this patient. (J Am Acad Dermatol 1997;37:300-2.)
Le texte complet de cet article est disponible en PDF.
American Academy of Dermatology, Inc. Publié par Elsevier Masson SAS. Tous droits réservés.